# SDR SWAA2021050518389

- Difficulty date: September 25, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N8325D
- Make and model: Boeing 737-8H4
- Aircraft serial: 37003
- Aircraft time: 26,547 hours, 11,787 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER SLIDING SEAL IS CRACKED / R&R LH HORIZONTAL STABILIZER UPPER SLIDING SEAL PER AMM 53-31-31INSP P56
